# SDR DALA2019071904315

- Difficulty date: July 18, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N3757D
- Make and model: Boeing 737832
- Aircraft serial: 30813
- Aircraft time: 59,605 hours, 21,688 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1178649) DURING INSPECTION FOUND CRACKED INSPAR RIB STAB STATION 92.70 INTERNAL AREA AND 20 INCHES FROM FRONT SPAR AT LT HORIZONTAL STABILIZER. PERFORMED PERMANENT REPAIR ON INSPAR RIB STAB STA 92.70 INTERVAL AREA LOC 20 INCHES FROM FRONT SPAR AT LT HORIZONTAL STABILIZER AS PER SRM 55-10-09 REPAIR 4.
